Attracteurs, orbites et ergodicité
Annales Mathématiques Blaise Pascal, Tome 6 (1999) no. 1, pp. 55-72.
@article{AMBP_1999__6_1_55_0,
     author = {Tricot, Claude and Riedi, Rudolf},
     title = {Attracteurs, orbites et ergodicit\'e},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {55--72},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {6},
     number = {1},
     year = {1999},
     zbl = {01331691},
     mrnumber = {1693122},
     language = {fr},
     url = {http://www.numdam.org/item/AMBP_1999__6_1_55_0/}
}
Tricot, Claude; Riedi, Rudolf. Attracteurs, orbites et ergodicité. Annales Mathématiques Blaise Pascal, Tome 6 (1999) no. 1, pp. 55-72. http://www.numdam.org/item/AMBP_1999__6_1_55_0/

[1] M. Barnsley, Fractals Everywhere, Academic Press (1988). | MR 977274 | Zbl 0691.58001

[2] J. Elton, An Ergodic Theorem for Iterated Maps, Journal of Ergodic theory and Dynamical Systems, 7 (1987), 481-488. | MR 922361 | Zbl 0621.60039

[3] J. Hutchinson, Fractals and Self-similarity, Indiana University Journal of Mathematics, 30 (1981), 713-747. | MR 625600 | Zbl 0598.28011

[4] H.-O. Peitgen, Chaos and Fractals, Springer-Verlag (1990).